MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 01/18/2023 by a sales representative via sems that an ar-613-1 handle broke while extracting poly trial.Case involvement, device broke during use.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 2018.

Brand Name
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16303026
Report Number1220246-2023-06219
Device Sequence Number12295221
Product Code LXH
UDI-Device Identifier00888867115941
UDI-Public00888867115941
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, HANDLE, MODULAR KEEL PUNCH
Device Catalogue NumberAR-613-1
Device Lot Number051746
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown